# SDR REXA2013072301102

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 13,808 hours, 14,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD AT LBL 12 UPPER FLANGE CRACKED.   REPAIRED IAW REO 601R-53-11-138.
